Academic Journals Database
Disseminating quality controlled scientific knowledge

Constructions of pseudorandom binary lattices

Author(s): Katalin Gyarmati | Christian Mauduit | András Sárközy

Journal: Uniform Distribution Theory
ISSN 1336-913X

Volume: 4;
Issue: 2;
Start page: 59;
Date: 2009;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: pseudorandomness | binary lattice | multiplicative inverse | character sum

Three constructions for binary lattices with strong pseudorandom properties are given. These constructions are the two dimensional extensions and modifications of three of the most important one dimensional constructions. The upper estimates for the pseudorandom measures of the binary lattices constructed are based on the principle that character sums in two variables can be estimated by fixing one of the variables, then we get a character sum in one variable which can be estimated by using Weil's theorem.
Affiliate Program     

Tango Jona
Tangokurs Rapperswil-Jona